Alert archive / West Virginia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 171, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at May 13, 2025, 2:31 PM EDT for Calhoun County, Clay County, Roane County, West Virginia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 13, 2025, 2:31 PM EDT (18:31 UTC)
- Expired
- May 13, 2025, 3:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Calhoun County, WV, Clay County, WV, Roane County, WV
The radar
The Charleston,WV radar (KRLX), 62 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:28 PM EDT, 3 minutes earlier.
Area forecast discussion, May 13, 2:28 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 228 PM EDT Tue May 13 2025 .SYNOPSIS... Showers/storms at times through Wednesday, especially during the afternoon/evening hours, courtesy of an upper level low. Briefly dry Thursday, then more showers/storms later Thursday into this weekend. && .NEAR TERM /THROUGH WEDNESDAY/... As of 1020 AM Tuesday... Made minor tweaks to cloud cover/temperatures/PoPs through this evening, but overall, the forecast remains on track, with scattered showers currently lifting north through portions of the forecast area, while even some breaks in the cloud cover across other portions of the CWA. As of 600 AM Tuesday... Made some minor updates to PoPs this morning to better reflect current radar trends, otherwise forecast was on track. As of 210 AM Tuesday... Key Points: * Locally heavy rain against the windward slopes this morning into this afternoon, localized high water possible * A few stronger storms are possible this afternoon, mainly across our east. Marginal hail or damaging wind gusts are the main threats. A large and slow moving upper low has worked its way into the Middle Mississippi Valley at this hour having spent the last few days residing along the Gulf Coast. Farther to the east, jet level ascent atop precipitable water values of 1.2 to 1.5 inches is supporting widespread light to moderate rainfall over our eastern counties at this hour. Should see some splitting of this energy as some tries to take the left turn around the low while a bulk heads offshore. This should result in the areas of more moderate rain pivoting to the northwest across our northern counties this morning. The main concern with this activity will be locally heavy rainfall being squeezed out along the windward (southeast facing) slopes of the higher terrain, although the brunt of this will be taken by the Blue Ridge east of our forecast area. Largely think this rainfall will be beneficial, although with the highest ridges not quite fully greened up, could still have some minor runoff concerns. This afternoon, a vorticity maxima rotating around the aforementioned low from the south should provide a focusing mechanism for additional showers and thunderstorms in an otherwise uncapped moist environment. Will target this ascent for likely/categorical PoPs, but given the environment showers are possible just about anywhere so will keep at least slight chances in everywhere through afternoon heating. Some localized heavy downpours will be possible, but convective cores will be moving 15-25 mph to the north so that should help to limit any potential localized water issues. Instability will be a bit stronger than yesterday with general MUCAPE values of 250-500J/kg with locally higher values possible where some breaks to sunshine can occur (most likely across the Mountain Lakes with subsidence behind the departing jet streak). Deep layer shear here will be on the weaker side, 25-30KTs, but still sufficient for some updraft organization and couldn't rule out a stronger storm or two this afternoon. Precipitation chances should wane with loss of heating, but with the upper low now sitting nearly on top of us, will maintain at least some slight chance PoPs. Central guidance had a reasonable handle on all of this, and have only modified hourly PoPs to best reflect location of the best forcing. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... As of 1209 PM Tuesday... An upper-level ridge will strengthen over the middle Ohio Valley Thursday with the return of very warm weather. High temperatures will range from the middle to upper 80s across the lowlands. Chances of showers and thunderstorms will return Thursday night as a wave of 500-mb vorticity approaches from the west. A cluster of strong to severe thunderstorms may develop over the midwestern states Thursday afternoon, tracking east into the middle Ohio Valley overnight. It's unclear whether the thunderstorm complex would hold together once it approaches the Ohio River. It's possible that thunderstorms would eventually lose steam as they approach the Ohio River with unfavorable lapse rates and waning instability. However, a few models, including the NAM, still show 800-1,000 J/kg of MLCAPE available by 06Z Friday. It will be interesting to see what the CAMs suggest in upcoming runs. The SPC currently has a marginal risk of severe weather outlooked for this time period though 12Z Friday morning. There may be a higher probability of strong to severe thunderstorms Friday with plenty of instability building throughout the day, steep low-level lapse rates (8-9 C/kg), and a robust amount of 0-6km shear (40-50 kts). Highs will range from the middle to upper 80s again Friday with 60 to perhaps 70 degree dew points. A cold front will approach late Friday night, and thunderstorms will remain possible through that time period. The Day 4 SPC outlook currently shows a 15% risk area drawn over central and western Kentucky, just slightly west of our County Warning Area. && .LONG TERM /SATURDAY THROUGH MONDAY/... As of 1209 PM Tuesday... A cold front will cross east of the region Saturday morning, hopefully leaving dry and quiet weather in its wake as high pressure builds into the Ohio Valley. However, not all models are on board with this, and some models show slower solutions, keeping the front stalled over southwest Virginia throughout the weekend. However, this seems like the less likely possibility. Saturday will likely still feature lingering activity, especially during the morning as the front crosses through. We are more confident that Sunday and Monday should be mostly dry days, but will keep at least a slight chance of rain in the forecast in case the less likely model solution pans out. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... As of 220 PM Tuesday... Scattered showers and thunderstorms are currently progressing across the forecast area, providing some brief MVFR CIG restrictions, along with brief IFR/MVFR VSBY restrictions. This trend will continue through the afternoon/evening, with even the potential for ISO strong thunderstorms that could contain gusty winds and hail. Showers/storms will diminish in coverage overnight, with the development of ISO showers/storms once again towards the end of the TAF period early Wednesday afternoon. MVFR/IFR/LIFR restrictions are possible later tonight into Wednesday morning with low stratus and fog, particularly in/near the higher terrain and across the Mid-Ohio Valley. Mainly VFR returns by the end of the TAF period. Light and somewhat variable flow is expected through the TAF period. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing of flight category changes in showers/storms could vary. Fog coverage overnight may be more widespread than currently anticipated. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY M H H H H H H H H H H H EKN CONSISTENCY H H H H M H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H M H H H H H H H M AFTER 18Z WEDNESDAY... In an active week, IFR conditions are possible under convection Wednesday afternoon/evening, as well as Thursday night through Friday night, and then again Saturday afternoon. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JP/GW/JMC NEAR TERM...JP/GW SHORT TERM...JMC LONG TERM...JMC AVIATION...GW
Hazardous weather outlook, May 13, 1:56 PM EDT, 35 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 156 PM EDT Tue May 13 2025 WVZ033-034-515>526-141800- McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 156 PM EDT Tue May 13 2025 This Hazardous Weather Outlook is for portions of northeast, southeast and southern West Virginia. .DAY ONE...This Afternoon and Tonight. Strong to severe thunderstorms are possible this afternoon and evening. The main hazards are damaging wind gusts and hail. Additionally, locally heavy downpours could lead to isolated instances of flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Locally heavy downpours on Wednesday could lead to isolated high water issues. Strong to severe thunderstorms are possible early Friday morning through Friday afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ103-105-OHZ085>087-VAZ003-004-WVZ005>011-013>020-024>032-039-040- 141800- Boyd-Lawrence-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour- 156 PM EDT Tue May 13 2025 This Hazardous Weather Outlook is for portions of northeast Kentucky, portions of southeast Ohio, southwest Virginia, and portions of central, northern, southern and western West Virginia. .DAY ONE...This Afternoon and Tonight. Strong to severe thunderstorms are possible this afternoon and evening. The main hazards are damaging wind gusts and hail. Additionally, locally heavy downpours could lead to isolated high water issues. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong to severe thunderstorms are possible early Friday morning through Friday afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101-102-OHZ066-067-075-076-083-084-141800- Greenup-Carter-Perry-Morgan-Athens-Washington-Jackson OH-Vinton- 156 PM EDT Tue May 13 2025 This Hazardous Weather Outlook is for portions of northeast Kentucky and portions of southeast Ohio. .DAY ONE...This Afternoon and Tonight. Locally heavy downpours this afternoon and evening could lead to isolated high water issues. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong to severe thunderstorms are possible early Friday morning through Friday afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, May 13, 1:45 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Charleston WV
145 PM EDT Tue May 13 2025
WVZ024-025-131800-
Logan WV-Mingo WV-
145 PM EDT Tue May 13 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MINGO AND WEST
CENTRAL LOGAN COUNTIES THROUGH 200 PM EDT...
At 145 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chattaroy, or near Williamson, moving northeast at 15 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Delbarton, Chattaroy, Holden, Myrtle, Lenore, and Switzer.
This includes Route 119 between mile markers 1 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3771 8231 3773 8232 3774 8233 3776 8231
3776 8233 3777 8232 3778 8233 3790 8230
3778 8202 3765 8218 3764 8219
TIME...MOT...LOC 1745Z 211DEG 12KT 3777 8224
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
01Special weather statement, May 13, 1:53 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Charleston WV
153 PM EDT Tue May 13 2025
WVZ015-131815-
Kanawha WV-
153 PM EDT Tue May 13 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL KANAWHA COUNTY
THROUGH 215 PM EDT...
At 152 PM EDT, Doppler radar was tracking a strong thunderstorm over
East Bank, or 12 miles southeast of Charleston. This thunderstorm was
nearly stationary.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cedar Grove, East Bank, and Glasgow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3821 8144 3825 8149 3835 8146 3826 8133
TIME...MOT...LOC 1752Z 219DEG 4KT 3822 8148
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
01Special weather statement, May 13, 1:57 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Charleston WV
157 PM EDT Tue May 13 2025
WVZ028-519-521-131815-
Northwest Webster WV-Northwest Nicholas WV-Braxton WV-
157 PM EDT Tue May 13 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL NICHOLAS...SOUTH
CENTRAL BRAXTON AND WEST CENTRAL WEBSTER COUNTIES THROUGH 215 PM
EDT...
At 157 PM EDT, Doppler radar was tracking a strong thunderstorm near
Birch River, or 9 miles south of Sutton, moving northwest at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sutton, Boggs, and Little Birch.
This includes the following highways...
Interstate 79 between mile markers 57 and 60, and near mile marker
65.
Route 19 between mile markers 60 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3846 8058 3842 8066 3858 8082 3869 8069
TIME...MOT...LOC 1757Z 149DEG 16KT 3853 8068
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
01Special weather statement, May 13, 2:06 PM EDT, 25 minutes before
Special Weather Statement National Weather Service Charleston WV 206 PM EDT Tue May 13 2025 WVZ016-018-131830- Calhoun WV-Roane WV- 206 PM EDT Tue May 13 2025 ...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CALHOUN AND NORTH CENTRAL ROANE COUNTIES THROUGH 230 PM EDT... At 206 PM EDT, Doppler radar was tracking a strong thunderstorm near Spencer, moving north at 15 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Spencer. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3871 8123 3872 8136 3885 8143 3888 8119 TIME...MOT...LOC 1806Z 178DEG 13KT 3876 8131 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH 01
Special weather statement, May 13, 2:19 PM EDT, 12 minutes before
Special Weather Statement National Weather Service Charleston WV 219 PM EDT Tue May 13 2025 WVZ024-025-131845- Logan WV-Mingo WV- 219 PM EDT Tue May 13 2025 ...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MINGO AND SOUTHWESTERN LOGAN COUNTIES THROUGH 245 PM EDT... At 218 PM EDT, Doppler radar was tracking a strong thunderstorm near Holden, or 8 miles southwest of Logan, moving northeast at 20 mph. HAZARD...Pea size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Logan, Man, Holden, Mount Gay-Shamrock, Mount Gay, Chauncey, Sarah Ann, Switzer, and Pie. This includes Route 119 between mile markers 22 and 26. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3764 8201 3775 8215 3787 8202 3777 8184 TIME...MOT...LOC 1818Z 217DEG 17KT 3774 8205 MAX HAIL SIZE...0.25 IN MAX WIND GUST...<30 MPH 01
Special weather statement, May 13, 2:22 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Charleston WV
222 PM EDT Tue May 13 2025
WVZ016-018-027-131845-
Calhoun WV-Clay WV-Roane WV-
222 PM EDT Tue May 13 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CALHOUN...EAST
CENTRAL ROANE AND NORTH CENTRAL CLAY COUNTIES THROUGH 245 PM EDT...
At 222 PM EDT, Doppler radar was tracking a strong thunderstorm over
Big Otter, or 11 miles north of Clay, moving north at 25 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Big Otter, Wallback, Nebo, Orma, Nicut, and Chloe.
This includes Interstate 79 between mile markers 34 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3876 8103 3876 8102 3875 8101 3870 8100
3867 8103 3863 8099 3858 8098 3856 8113
3873 8124 3878 8105
TIME...MOT...LOC 1822Z 162DEG 22KT 3863 8107
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
01The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 1:29 PM EDT | Special Weather Statement | RLX | Mingo | 16 min |
| May 13, 1:38 PM EDT | Special Weather Statement | RLX | Kanawha | 22 min |
| May 13, 1:45 PM EDT | Special Weather Statement | RLX | Mingo | 15 min |
| May 13, 1:53 PM EDT | Special Weather Statement | RLX | Kanawha | 22 min |
| May 13, 1:57 PM EDT | Special Weather Statement | RLX | Braxton | 18 min |
| May 13, 2:00 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 30 min |
| May 13, 2:03 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Nicholas, Webster | 27 min |
| May 13, 2:06 PM EDT | Special Weather Statement | RLX | Roane | 24 min |
| May 13, 2:19 PM EDT | Special Weather Statement | RLX | Logan | 26 min |
| May 13, 2:22 PM EDT | Special Weather Statement | RLX | Calhoun | 23 min |
| May 13, 2:33 PM EDT | Special Weather Statement | RLX | Lincoln | 27 min |
| May 13, 2:35 PM EDT | Flash Flood Warning | RLX | Braxton, Nicholas, Webster | 7 hr |
| May 13, 2:37 PM EDT | Special Weather Statement | RLX | Braxton | 23 min |
| May 13, 2:39 PM EDT | Special Weather Statement | RLX | Logan | 21 min |
| May 13, 2:46 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan | 29 min |
| May 13, 2:47 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Roane | 28 min |
| May 13, 2:57 PM EDT | Special Weather Statement | RLX | Webster | 33 min |
| May 13, 3:11 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan | 34 min |
| May 13, 3:20 PM EDT | Flash Flood Warning | RLX | Boone, Lincoln, Logan, Raleigh, Wyoming | 3 hr |
| May 13, 3:24 PM EDT | Special Weather Statement | RLX | Gilmer | 21 min |
| May 13, 3:29 PM EDT | Special Weather Statement | RLX | Lewis | 16 min |
| May 13, 3:30 PM EDT | Flash Flood Warning | RLX | Braxton, Gilmer, Lewis, Randolph, Upshur, Webster | 9 hr |
| May 13, 3:42 PM EDT | Special Weather Statement | RLX | Boone | 18 min |
| May 13, 3:50 PM EDT | Special Weather Statement | RLX | Barbour, Lewis, Upshur | 25 min |
| May 13, 4:00 PM EDT | Special Weather Statement | RLX | Boone | 15 min |
| May 13, 4:09 PM EDT | Special Weather Statement | RLX | Barbour, Harrison | 36 min |
| May 13, 4:14 PM EDT | Special Weather Statement | RLX | Kanawha | 31 min |
| May 13, 4:33 PM EDT | Special Weather Statement | RLX | Mason | 27 min |
| May 13, 4:37 PM EDT | Special Weather Statement | RLX | Clay | 23 min |
| May 13, 4:53 PM EDT | Special Weather Statement | RLX | Mason | 37 min |
| May 13, 4:55 PM EDT | Flash Flood Warning | RLX | Boone, Clay, Kanawha, Raleigh, Roane | 3 hr |
| May 13, 4:58 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Lewis, Upshur | 6 hr |
| May 13, 5:07 PM EDT | Special Weather Statement | RLX | Clay, Roane | 23 min |
| May 13, 5:28 PM EDT | Flash Flood Warning | RLX | Jackson, Mason | 4 hr |
| May 13, 5:29 PM EDT | Special Weather Statement | RLX | Jackson, Roane | 31 min |
| May 13, 5:39 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane, Wirt | 36 min |
| May 13, 5:49 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wood | 41 min |
| May 13, 6:05 PM EDT | Flash Flood Warning | RLX | Jackson, Wood | 4 hr |
| May 13, 4:19 PM EDT | Special Weather Statement | RLX | Washington | 26 min |
| May 13, 4:47 PM EDT | Special Weather Statement | RLX | Perry | 13 min |
| May 13, 5:00 PM EDT | Special Weather Statement | RLX | Perry | 15 min |
| May 13, 5:16 PM EDT | Special Weather Statement | RLX | Perry | 29 min |
| May 13, 5:24 PM EDT | Flash Flood Warning | RLX | Perry | 7 hr |
| May 13, 5:45 PM EDT | Special Weather Statement | RLX | Athens | 30 min |
| May 13, 6:15 PM EDT | Special Weather Statement | RLX | Vinton | 30 min |
| May 13, 6:21 PM EDT | Flash Flood Warning | RLX | Athens, Meigs, Vinton | 6 hr |
| May 13, 6:26 PM EDT | Special Weather Statement | RLX | Perry | 34 min |
| May 13, 6:38 PM EDT | Special Weather Statement | RLX | Jackson | 37 min |
| May 13, 6:51 PM EDT | Special Weather Statement | RLX | Athens | 24 min |
| May 13, 7:00 PM EDT | Special Weather Statement | RLX | Jackson | 30 min |
| May 13, 7:19 PM EDT | Flash Flood Warning | RLX | Gallia, Jackson, Lawrence | 4 hr |
| May 13, 7:30 PM EDT | Special Weather Statement | RLX | Vinton | 30 min |
| May 13, 5:42 PM EDT | Special Weather Statement | RLX | Greenup | 33 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.